# SDR AALA202406242478

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N840NN
- Make and model: Boeing 737823
- Aircraft serial: 33518
- Aircraft time: 41,812 hours, 17,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tube
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING SLIDE CHANGE, RED HEAT SHRINK ON L2 DOOR FELL OFF. INSTALLED HEAT SHRINK ON L2 DOOE SLIDE GRIT BAR. PER AARD 26-66-00-4.
